# SDR KBM2004F00150

- Difficulty date: July 26, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: A/C
- Part time: 59 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT BROKEN IN FLIGHT.  REPLACED BELT WITH NEW UNIT.
